# SDR GTIA2025091839079

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N963NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11088
- Aircraft time: 10,420 hours, 4,531 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3022143000
- Part serial: G2210747
- Condition: Leaking
- Location: Blue Hyd
- Part time: 10,420 hours, 4,531 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT TURN OFF PACK 1. DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS / OIL BURNING SMELL. APPARENT CABIN SOURCE: COCKPIT. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00-810-831-A. DECESION VALUE TABLE POINTED TOWARDS APU. UPON INSPECTION OF THE APU IAW AMM 49-00-00-200-811 FOUND APU OVER SERVICED. SERVICED TO CORRECT LEVEL IAW AMM 49-90-00. FOUND HYDRAULIC FLUID AROUND APU DOORS AND DOOR SEALS. NOT INSIDE APU. FOUND BLUE HYD PUMP LEAKING LEAVING TRAIL TOWARDS APU
